# SDR IPXA2018102655342

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 82,134 hours, 13,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NBA62621
- Part serial: UP60240
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE AND SECURE PROPERLY,  AFTER BINDING WITH CREW REST MODULER AND RT DOOR IAW MM 52-11-02-400-800, STEPS D2, & F.   OPS CHECKED GOOD.
